| Model Number |
IPN920508 |
| Medical Device Problem Code |
Difficult to Advance (2920)
| Health Effect - Clinical Code |
Hematoma (1884)
| Date of Event |
03/13/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that: "incident occurred on (b)(6) 2024.The catheter was impossible to advance, it created a haematoma for the patient." additional information: there was no medical intervention or negative clinical consequences for the patient.They were reported as stable after the incident.
Additional Manufacturer Narrative
Qn # (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported that: "incident occurred on 13 march 2024.The catheter was impossible to advance, it created a haematoma for the patient." additional information: there was no medical intervention or negative clinical consequences for the patient.They were reported as stable after the incident.